Advertisement

Do blood thinners make people bruise more easily?

Dr. Mehmet Oz, MD
Cardiology (Cardiovascular Disease)
Medications that thin your blood like aspirin and or Coumadin (warfarin) can increase the risk of bruising. Watch as Dr. Oz talks about medications and bruising.



Continue Learning about Bruises

Can herbal supplements increase the risk of bruising?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Some herbal supplements may increase your risk of bruising. Herbs including gingko biloba, ginse...
More Answers
What can I do about my bruise?
Dr. Mehmet Oz, MDDr. Mehmet Oz, MD
Bruises are caused when tiny blood vessels are damaged or broken. Watch as Dr. Oz answers a view...
More Answers
What is the difference between a bruise and a contusion?
National Athletic Trainers' AssociationNational Athletic Trainers' Association
There is no difference between a bruise and a contusion. Contusion is the medical term for bruise. ...
More Answers
What are the possible symptoms of a contusion?
James FortenberryJames Fortenberry
A contusion is an injury to the soft tissues under your skin. This allows the red blood cells to col...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.